# SDR SWAA2022021746705

- Difficulty date: June 12, 2018
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N8616C
- Make and model: Boeing 737-8H4
- Aircraft serial: 36914
- Aircraft time: 17,343 hours, 7,548 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Support Bracket
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING UPPER TRAILING EDGE PANEL BETWEEN #7 AND 8 SPOILERS AFT SUPPORT BRACKET TO RAY GUN ATTACH BRACKET IS CRACKED AT OUTBOARD FASTNERS. / REMOVED AND REPLACED RH WING AFT SUPPORT BRACKET TO RAY GUN ATACH BRACKET @ UPPER TRAILING EDGE PANEL BETWEEN #7 & #8 SPOILERS IAW SRM 51-40-02.AMT 114668
